MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 20mm amplatzer amulet was chosen for implant using 12f amulet delivery system.During the procedure , while implanting , it was observed that during connection between the delivery system and the amulet occluder while tightening the the rotating luer, the delivery system broke leaving a portion of its connection attached to the device's loader.No portion of the broken component was retained inside the patient or system.A new device and delivery system was chosen and the procedure was completed.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 20mm amplatzer amulet was chosen for implant using 12f amulet delivery system.During the procedure, while implanting, it was observed that during connection between the delivery system and the amulet occluder while tightening the rotating luer, the delivery system broke leaving a portion of its connection attached to the device's loader.The breakage of the delivery system was at the screw attachment level, inside the device loader.No portion of the broken component was retained inside the patient or system.A new device and delivery system was chosen and the procedure was completed.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
 
Additional Manufacturer Narrative
It was reported that during the procedure, the delivery system was found to be fractured.Field information indicated that while implanting the device, the delivery system broke during the connection process between the delivery system and the amulet occluder.Specifically, while tightening the rotating luer, the delivery system fractured, leaving a portion of its connection attached to the device¿s loader.The break occurred at the screw attachment level, inside the device loader.The device was returned for analysis, and the fractured piece was found attached within the screw component of the loader, identified as the sheath hub.A review of the device history record confirmed that all manufacturing and inspection operations were completed appropriately and that the product met specifications prior to shipment.Additionally, a review of the complaint history revealed no similar reports associated with this lot.Based on the available information, there is no indication of a product quality issue related to the device¿s labeling, design, or manufacturing.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23833283
Report Number2135147-2025-07490
Device Sequence Number14722768
Product Code NGV
UDI-Device Identifier00811806013473
UDI-Public(01)00811806013473(17)290131(10)10198842
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-007-020
Device Catalogue Number9-ACP2-007-020
Device Lot Number10198842
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown